# SDR SWAA2022072827079

- Difficulty date: July 8, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*****CORROSION***** FWD CARGO COMPARTMENT RBL 24 AFT SHIELD HAS CORROSION. WL156.4 / [01] FOUND EXFOLIATING CORROSION AT PIECE; SHIELD FOUND OUT OF LIMIS AT FWD CARGO COMPT PER REF B737-7 SRM 51-10-02-0G-0.;[02] RECEIVED NEW SHIELD (P/N: 143A8126-31). REF TASK CARD: TTG8Q004G6EH FOR NEW PART INSTALLATION.;[03] NEW SHIELD WILL BE INSTALLED & WORKED AS PER NOTES IN STEP # 9 ON TTG8Q004G6EH AD / MOC.
